# SDR DHL2005788017

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF WITH GEAR LEVER UP.  PERFORMED ABNORMAL AND AFTER CYCLING GEAR RESULTED IN DOORS LIGHT AND LT AND RT GEAR RED DOOR LIGHTS ILLUMINATED.
